PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 82 | 1 | 105-116
Tytuł artykułu

Quotients of toric varieties by actions of subtori

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be an algebraic toric variety with respect to an action of an algebraic torus S. Let Σ be the corresponding fan. The aim of this paper is to investigate open subsets of X with a good quotient by the (induced) action of a subtorus T ⊂ S. It turns out that it is enough to consider open S-invariant subsets of X with a good quotient by T. These subsets can be described by subfans of Σ. We give a description of such subfans and also a description of fans corresponding to quotient varieties. Moreover, we give conditions for a subfan to define an open subset with a complete quotient space.
Słowa kluczowe
Rocznik
Tom
82
Numer
1
Strony
105-116
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-07-10
poprawiono
1999-05-14
Twórcy
  • Institute of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] A. Białynicki-Birula, Finiteness of the number of maximal open sets with a good quotient, Transformation Groups 3 (1998), 301-319.
  • [2] A. Białynicki-Birula and J. Święcicka, Open subsets of projective spaces with a good quotient by an action of a reductive group, ibid. 1 (1996), 153-185.
  • [3] A. Białynicki-Birula and J. Święcicka, A reduction theorem for existence of good quotients, Amer. J. Math. 113 (1991), 189-201.
  • [4] A. Białynicki-Birula and J. Święcicka, Three theorems on existence of good quotients, Math. Ann. 307 (1997), 143-149.
  • [5] A. Białynicki-Birula and J. Święcicka, A recipe for finding open subsets of vector spaces with good quotient, Colloq. Math. 77 (1998), 97-113.
  • [6] D. A. Cox, The homogeneous coordinate ring of a toric variety, J. Algebraic Geom. 4 (1995), 17-50.
  • [7] M. M. Kapranov, B. Sturmfels, and A. V. Zelevinsky, Quotients of toric varieties, Math. Ann. 290 (1991), 643-655.
  • [8] D. Mumford, Geometric Invariant Theory, Ergeb. Math. Grenzgeb. 34, Springer, 1982.
  • [9] T. Oda, Convex Bodies and Algebraic Geometry, Ergeb. Math. Grenzgeb. 15, Springer, 1988.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv82i1p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.